Entecavir side effects/depression

Hello, I am wondering if any of you had any experienced with sever depression while on Entecavir? My depression is going really bad right now but I don’t see it listed on the side effects. I was a bit depressed too while I was on Vemlidy but not as bad as when doctor switched me to entercavir. I would also like to ask how you all manage depression and anxiety if it’s caused by hep b medicine? I eat pretty healthy and clean food and I workout but I am not so sure where this depression is coming from? I would greatly appreciate any advice and inputs.

Dear @Grithcel13,

If you are experiencing severe depression and anxiety, then it is serious and you definitely need to get in-person medical advice.

It is risky to get any medical advice online from people who don’t know your background or history, and it’s not something that can be simply fixed by changing diet. You wouldn’t do this for a broken leg, so why do this for something as serious just because it is psychological?

Please let us know how you go, and please take care.

Yours sincerely,
Thomas